Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v39.i6.30
pages 45-53

On the Problem of Probability Evaluation for Dangerous Air Miss of Aircrafts: Conditions of Application and Reduction of Dimension of the Generalized Method

Vladimir P. Kharchenko
National Aviation University, 1 Kosmonavta Komarova Ave., Kyiv, 03058, Ukraine
Alexander G. Kukush
National Aviation University, Kiev, Ukraine
Vladimir N. Vasilyev
National Aviation University, Kiev, Ukraine

SINOPSIS

We consider the problem of probability evaluation for dangerous air miss of aircrafts with application of the previously developed generalized stochastic method for estimation of probability of conflict situation, which is based on the equation of probability of conflict in the form of multi-dimensional parabolic differential equation in partial derivatives. Practical application of the method and conditions for reduction of dimensionality for conflict probability equation are considered, here we determine the structure of equation and all its coefficients for the problem numerical solving.


Articles with similar content:

Forming the Portfolio of Securities in View of Risk as a Problem of Parametric Optimization of Bundle of Trajectories
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Peter I. Verchenko, Fedor G. Garashchenko, Andrey P. Verchenko
Numerical Method of Integrating the Variational Equations for Cauchy Problem Based on Differential Transformations
Journal of Automation and Information Sciences, Vol.47, 2015, issue 9
Mikhail Yu. Rakushev
Estimation of Experimental Distribution Function on the Basis of Finite Samples of Random Variable
Journal of Automation and Information Sciences, Vol.51, 2019, issue 12
Bogdan P. Rusyn, Igor M. Romanyshyn, Andrey B. Lozynsky
The Synthesis of A Posteriori Control in the Problem of a Stochastic Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Sergey V. Sokolov
Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets